Alert archive / Virginia / Wind Advisories in 2014

Wind Advisory 6, NWS Wakefield, VA

December 6, 2014Currituck County, North Carolina; Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia

NWS Wakefield, VA issued this wind advisory at Dec 6, 2014, 2:20 PM EST for Currituck County, North Carolina; Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia. It took effect at Dec 7, 2014, 5:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2014, 2:20 PM EST (19:20 UTC)
In effect from
Dec 7, 2014, 5:00 AM EST
Expired
Dec 7, 2014, 2:44 PM EST
In force
10 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2014-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2014-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WWUS71 KAKQ 061920
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
220 PM EST SAT DEC 6 2014


MDZ025-NCZ017-102-VAZ098>100-070400-
/O.NEW.KAKQ.WI.Y.0006.141207T1000Z-141207T2300Z/
MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
220 PM EST SAT DEC 6 2014

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY. 

* AREAS AFFECTED: ALONG THE ATLANTIC COAST FROM OCEAN CITY
  MARYLAND TO THE VIRGINIA EASTERN SHORE...VIRGINIA BEACH AND
  CURRITUCK COUNTY NORTH CAROLINA.

* TIMING: EARLY SUNDAY MORNING UNTIL SUNDAY EVENING.

* WIND: NORTH TO NORTHEAST WINDS AVERAGING 25 TO 35 MPH WITH GUSTS
  TO 45 MPH. GUSTS TO 50 MPH ARE EXPECTED ON THE CURRITUCK OUTER
  BANKS. 

* IMPACTS: STRONG WIND GUSTS MAY RESULT IN DOWNED TREE LIMBS AND
  SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
624 
WWUS71 KAKQ 070253
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
953 PM EST SAT DEC 6 2014

MDZ025-NCZ017-102-VAZ098>100-071100-
/O.CON.KAKQ.WI.Y.0006.141207T1000Z-141207T2300Z/
MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
953 PM EST SAT DEC 6 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY...

* AREAS AFFECTED: ALONG THE ATLANTIC COAST FROM OCEAN CITY 
  MARYLAND TO THE VIRGINIA EASTERN SHORE...VIRGINIA BEACH AND 
  CURRITUCK COUNTY NORTH CAROLINA. 

* TIMING: EARLY SUNDAY MORNING UNTIL SUNDAY EVENING.

* WIND: NORTH TO NORTHEAST WINDS AVERAGING 25 TO 35 MPH WITH 
  GUSTS TO 45 MPH. GUSTS TO 50 MPH ARE EXPECTED ON THE CURRITUCK 
  OUTER BANKS. 

* IMPACTS: STRONG WIND GUSTS MAY RESULT IN DOWNED TREE LIMBS AND 
  SPORADIC POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

&&

$$
658 
WWUS71 KAKQ 070949
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
449 AM EST SUN DEC 7 2014

MDZ025-NCZ017-102-VAZ098>100-071800-
/O.CON.KAKQ.WI.Y.0006.141207T1000Z-141207T2300Z/
MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
449 AM EST SUN DEC 7 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* TIMING: EARLY THIS MORNING UNTIL THIS EVENING.

* WIND: NORTH TO NORTHEAST WINDS AVERAGING 25 TO 35 MPH WITH 
  GUSTS TO 45 MPH. GUSTS TO 50 MPH ARE EXPECTED ON THE CURRITUCK 
  OUTER BANKS. 

* IMPACTS: STRONG WIND GUSTS MAY RESULT IN DOWNED TREE LIMBS AND 
  SPORADIC POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

&&

$$

TG
139 
WWUS71 KAKQ 071550
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1050 AM EST SUN DEC 7 2014

VAZ095-072300-
/O.EXA.KAKQ.WI.Y.0006.000000T0000Z-141207T2300Z/
NORFOLK/PORTSMOUTH-
1050 AM EST SUN DEC 7 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* TIMING: UNTIL THIS EVENING.

* WIND: NORTH TO NORTHEAST WINDS AVERAGING 25 TO 35 MPH WITH GUSTS
  TO 45 MPH. 

* IMPACTS: STRONG WIND GUSTS MAY RESULT IN DOWNED TREE LIMBS AND 
  SPORADIC POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MDZ025-NCZ017-102-VAZ098>100-072300-
/O.CON.KAKQ.WI.Y.0006.000000T0000Z-141207T2300Z/
MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1050 AM EST SUN DEC 7 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* TIMING: UNTIL THIS EVENING.

* WIND: NORTH TO NORTHEAST WINDS AVERAGING 25 TO 35 MPH WITH 
  GUSTS TO 45 MPH. GUSTS TO 50 MPH ARE EXPECTED ON THE CURRITUCK 
  OUTER BANKS. 

* IMPACTS: STRONG WIND GUSTS MAY RESULT IN DOWNED TREE LIMBS AND 
  SPORADIC POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
190 
WWUS71 KAKQ 071944
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
244 PM EST SUN DEC 7 2014


MDZ025-NCZ017-102-VAZ095-098>100-072045-
/O.CAN.KAKQ.WI.Y.0006.000000T0000Z-141207T2300Z/
MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
244 PM EST SUN DEC 7 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY. 

NORTH TO NORTHEAST WINDS WILL REMAIN GUSTY TO 25 TO 35 MPH INTO
THE OVERNIGHT HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Dec 6, 9:32 AM EST, 4 hours 48 minutes earlier.

Area forecast discussion, Dec 6, 9:32 AM EST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
932 AM EST SAT DEC 6 2014

.SYNOPSIS...
LOW PRESSURE MOVES EAST THROUGH THE LOCAL AREA LATER THIS
AFTERNOON...AND SLIDES OFFSHORE TONIGHT INTO SUNDAY. STRONG HIGH
PRESSURE TRACKS FROM THE GREAT LAKES INTO NEW ENGLAND SUNDAY AND
SUNDAY NIGHT. AS THE HIGH MOVES OFF THE NEW ENGLAND COAST ON
MONDAY...LOW PRESSURE WILL INTENSIFY OFF THE SOUTHEAST COAST...AND
TRACK NORTHEAST ALONG THE COAST THROUGH TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC LO PRES TRACKING THROUGH WV ATTM...WILL CONT TO MOVE E AND
ACRS THE FA LT THIS AFTN/EVE...THEN OFFSHORE TNGT. AREAS OF MSTLY
-RA MAKING THERE WAY INTO WRN/CNTRL PORTIONS OF FA ATTM...AND WILL
CONT TO DO SO NEXT FEW HRS. ADDITIONAL COVERAGE OF RA XPCD THIS
AFTN INTO TNGT AS LO PRES CROSSES THE RGN. CONTD POPS MNLY 60-100%
THROUGHOUT FA...W/ MORE ROBUST LIFT AND MOISTURE INFLUX XPCD BY LT
THIS AFTN/EVE. INSTABILITY TO RMN LIMITED FOR ANY TSTMS ACRS FAR
SRN/SE VA-NE NC AFT 18-21Z/6...BUT WILL CONT SLGT CHC MENTION FOR
NOW. CONSIDERABLE CLDNS REST OF THE TDA...W/ HI TEMPS FM THE
L/M50S NW/CNTRL TO U50S/L60S ESE.

SFC LO PRES SHOULD CLEAR THE COAST BETWEEN 03Z AND 06Z AND TAKE
MOST OF THE SHOWERS WITH IT. SO HAVE DECREASED THE POPS FROM NW TO
SE DURING THE OVERNIGHT HOURS. DID LEAVE A LITTLE MENTION EARLY ON
SUNDAY AS THE NE FLOW COULD KEEP JUST A LITTLE EXTRA MOISTURE
AROUND AS THE UPPER TROUGH PASSES NE NC. BUT THE SFC HIGH BEHIND
THE FRONT IS A 1044 MB HIGH AND THE GRADIENT WIND SHOULD PRODUCE
SOME WINDS OF 20 TO 30 MPH MAINLY EAST OF I-95. IT WILL ALSO HAVE
MUCH DRIER AIR AND THIS SHOULD ALLOW FOR CLEARING CONDITIONS
OVERNIGHT SUNDAY INTO SUNDAY MORNING. LOWS IN THE MID-UPPER 30S
NW TO THE LOWER-MID 40S SE.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
AFTER SOME LINGERING CLOUDS SUN MORNING...SUNDAY AFTERNOON SHOULD
SEE MAINLY SUNNY SKIES WITH HIGH PRESSURE BUILDING OVER THE ST
LAWRENCE VALLEY. THE EXCEPTION WILL BE OVER THE FAR SE WHERE
BUFKIT SOUNDINGS SHOW POTENTIAL FOR MOSTLY CLOUDY SKIES THROUGH
MUCH OF THE DAY CLOSER TO LOW PRESSURE OFF THE SE COAST. HIGHS SUNDAY
WILL BE BETWEEN 45-50 F. BRISK NNE FLOW WILL MAKE IT FEEL
CHILLY...AND WINDS WILL BE PARTICULARLY STRONG/GUSTY ALONG THE
COAST AND ADJACENT TO THE LOWER CHES BAY WHERE WINDS ARE LIKELY TO
GUST TO AROUND 40 MPH. THIS DUE TO THE STRENGTH OF SFC HIGH
PRESSURE OVER THE NE (~1045 MB) WITH LOW PRESSURE LINGERING OFF
THE SE COAST. SUN NIGHT AS THE LIGHT WINDS SHOULD PREVAIL
INLAND...BUT MIXING WILL PERSIST ACRS THE SE ZONES. RADIATIONAL
COOLING WILL BE EFFICIENT IN THE PIEDMONT WITH LOWS IN THE UPPER
20S...LESS SO CLOSER TO THE COAST WITH WINDS AND SOME CLOUDS (LOWS
IN THE LOWER 40S NC OUTER BANKS). ON MONDAY...THE MODELS DIVERGE
QUITE A BIT IN THEIR HANDLING OF THE NEXT UPPER SYSTEM APPROACHING
FROM THE WEST. NAM IS MOST AMPLIFIED WITH SOUTHERN
STREAM...THEREFORE BRINGING SFC LOW PRESSURE FARTHEST NORTH AND
WEST WHILE THE GFS IS MUCH WEAKER. THE LATEST ECMWF IS A
COMPROMISE BETWEEN THE TWO AND PROBABLY THE BEST SOLUTION AT THIS
TIME. OVERALL...MAIN IMPACTS LOOKS TO HOLD OFF UNTIL LATER MON
AFTN/MON NIGHT...ALTHOUGH SKIES SHOULD CLOUD OVER RAPIDLY MON
MORNING FROM THE SOUTH. COLD ON MON WITH LIMITED MIXING AND
OVERRUNNING CLOUDS...HIGHS ONLY IN THE UPPER 30S NW WITH 40-45 F
MOST AREAS (LOWER 50S FAR SE). HAVE MAINTAINED CHC POPS MON AFTN
ALL ZONES ALTHOUGH BEST CHANCE FOR PRECIP LOOKS TO HOLD OFF UNTIL
MON NIGHT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HAVE BUMPED POPS UP IN THE MON NIGHT/TUE PERIOD PER LATEST ECMWF
TRENDING BETWEEN THE WET NAM/DRIER MORE OFFSHORE GFS. LOOKS LIKE A
GOOD CHANCE FOR RAIN MOST AREAS MON NIGHT INTO TUE MORNING...AND
WILL CARRY 70-80% CHANCES ON THE ERN SHORE...TAPERED TO 50% CHC
POPS OVER SOUTH CENTRAL VA ZONES FARTHEST REMOVED FROM THE COASTAL
SYSTEM. COASTAL SYSTEM TRACKS NORTH OF THE REGION BY TUE AFTN AND
CONDS SHOULD DRY OUT. HOWEVER...WILL LINGER SOME LOW CHC POPS INTO
WED OVER NORTHERN/NE SECTIONS AS UPPER LOW LINGERS OVER THE NE AND
MID ATLC STATES. KEEPING PTYPE ALL RAIN FOR NOW AS COLD AIR IS
GENLY LACKING WITH THIS SYSTEM (BUT WILL NEED TO MONITOR THE
UPPER LOW AS IT COULD POTENTIALLY GENERATE ITS OWN COLD AIR).

THE WX IS THEN EXPECTED TO IMPROVE THURSDAY INTO NEXT WEEKEND.
MAX TEMPS THROUGH THE PERIOD GENERALLY IN THE 40S TO LOW 50S. LOWS
COOLING INTO THE UPPER 20S AND 30S BY WED/THU NIGHTS.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
VFR/MVFR CIGS EARLY THIS MORNG WILL BECOME MAINLY IFR CIGS AT ALL
TAF SITES (EXCEPT MAYBE ECG) BETWEEN 12Z-19Z TODAY...AS RAIN
ASSOCIATED WITH LO PRES AND A COLD FRONT OVERSPREADS THE REGION.
THE LO AND COLD FRONT WILL PUSH OFF THE CST THIS EVENG INTO SUN
MORNG. SW WINDS 10 KT OR LESS WILL SHIFT TO THE N BEHIND THE
LO/FRONT AND INCREASE LATER THIS EVENG INTO SUN MORNG. CIGS WILL
GRADUALLY LIFT FM IFR/MVFR LATER TNGT INTO SUN MORNG...WHILE SKY
WILL ALSO CLEAR OUT FM NW TO SE THRU SUN MORNG.

OUTLOOK...LATER SUN MORNG THRU MON AFTN SHOULD BE DRY AND VFR.
BUT...AS ANOTHER LO PRES AREA DEVELOPS OFF THE MID ATLC CST MON
EVENG INTO TUE...THERE WILL BE A CHC FOR MORE PCPN AND LWR
CIGS/VSBYS ACRS THE AREA.

&&

.MARINE...
LO PRES OVR NRN KY EARLY THIS MORNG...WILL MOVE E ACRS THE AREA AND
OFF THE CST THIS AFTN INTO TNGT. WINDS WILL BECOME SE OR S 5 TO 10
KT THIS MORNG...THEN SW OR W LATER THIS AFTN INTO THIS EVENG. THAT
LO PRES AREA WILL MOVE OFF THE CST TNGT INTO SUN MORNG. THE PRES
GRADIENT BETWEEN THIS LO AND STRONG HI PRES BLDNG INTO ERN CANADA
QUICKLY TIGHTENS...RESULTING IN A RAPID INCREASE IN NNE WINDS LATE
TNGT THRU SUN. LATEST DATA CONTINUES TO INDICATE GALE FORCE
CONDITIONS LIKELY IN A RATHER STRONG CAA SURGE ACRS THE CSTL
WTRS...SRN CHES BAY...AND CURRITUCK SND SUN THRU SUN NGT. SEAS WILL
RAPIDLY BLD TO BETWEEN 6-10 FT...WITH WAVES ON THE BAY REACHING 4-6
FT. SO...HAVE GALE WARNINGS NOW IN EFFECT FOR THESE AREAS...WITH
SCA'S FOR THE RIVERS...AND NRN TWO CHES BAY ZNS. NE WINDS GRADUALLY
SUBSIDE LATE SUN NGT THRU MON...AS THE HI BLDS OVR NRN NEW ENGLAND
AND THE CANADIAN MARTIMES...AND RIDGES DOWN INTO THE MID ATLC
REGION. LO PRES DEVELOPING OFF THE MID ATLC CST AND MOVING NWD MON
NGT THRU TUE WILL MAINTAIN A N-NE THEN NW FLO OVER THE AREA...AND
SLOWLY SUBSIDING SEAS. ANOTHER ROUND OF SCA CONDITIONS POSSIBLE TUE
NGT/WED WITH NEXT ROUND OF CAA.

&&

.TIDES/COASTAL FLOODING...
THE COMBINATION OF LO PRES OFF THE MID ATLC CST AND STRONG HI PRES
BLDNG ACRS ERN CANADA INTO THE CANADIAN MARITIMES...WILL PRODUCE
STRONG NNE WINDS OVR THE WTRS FM LATE TNGT THRU MON. WITH TIDAL
DEPARTURES EXPECTED TO BE 1.5 TO ARND 2.0 FT ABOVE NORMAL DURING
THIS TIME PERIOD...MINOR TIDAL FLOODING WILL BE LIKELY ACRS MOST
CSTL SECTIONS AND THE SRN CHES BAY. ANOTHER CSTL SYSTEM IS
EXPECTED MON NGT THRU TUE...WHICH MAY KEEP TIDAL DEPARTURES ABOVE
NORMAL DURING THIS PERIOD.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 1 AM EST MONDAY FOR
     ANZ635>638.
     GALE WARNING FROM 4 AM SUNDAY TO 1 AM EST MONDAY FOR ANZ632-
     634.
     GALE WARNING FROM 4 AM SUNDAY TO 6 AM EST MONDAY FOR ANZ633-
     650-652-654-656-658.
     SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 6 AM EST MONDAY FOR
     ANZ630-631.

&&

SYNOPSIS...ALB/LKB
NEAR TERM...ALB/LKB
SHORT TERM...ESS/LKB
LONG TERM...JDM/LKB
AVIATION...TMG
MARINE...TMG
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 6, 4:31 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
431 AM EST SAT DEC 6 2014

MDZ021>023-NCZ012>016-030>032-VAZ048-049-060>090-092-093-096-097-
070945-
DORCHESTER-WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-
ISLE OF WIGHT-SUFFOLK-CHESAPEAKE-
431 AM EST SAT DEC 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-NCZ017-102-VAZ091-094-095-098>100-070945-
INLAND WORCESTER-MARYLAND BEACHES-INLAND CURRITUCK-
OUTER BANKS CURRITUCK-YORK-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
431 AM EST SAT DEC 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA...THE
EASTERN SHORE OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NORTH TO NORTHEAST WINDS MAY GUST AS HIGH AS 45 MPH ON SUNDAY...WITH
MINOR TIDAL FLOODING POSSIBLE. NEARSHORE BREAKING WAVES OF 8 TO 10
FEET WILL ALSO OCCUR FROM VIRGINIA BEACH TO THE NORTHERN OUTER
BANKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 5:08 PM ESTCoastal Flood AdvisoryAKQCurrituck19 hr
Dec 6, 5:08 PM ESTHigh Surf AdvisoryAKQCurrituck3 days
Dec 6, 4:12 AM ESTGale WarningAKQ51 hr

Nearby

Wind Advisories in Virginia, 2014Wind Advisories in North Carolina, 2014Wind Advisories in Maryland, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.